Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 162, NWS San Angelo, TX

May 12, 2016Jones County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 12, 2016, 3:47 AM CDT for Jones County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2016, 3:47 AM CDT (08:47 UTC)
Expired
May 12, 2016, 4:20 AM CDT
In force
33 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jones County, TX

The radar

The Dyess AFB radar (KDYX), 50 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2369 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

873 
WUUS54 KSJT 120847
SVRSJT
TXC253-120930-
/O.NEW.KSJT.SV.W.0162.160512T0847Z-160512T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
347 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JONES COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 430 AM CDT

* AT 345 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF ANSON...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ANSON AROUND 350 AM CDT.
  HAWLEY AROUND 415 AM CDT. 


OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE 
THE INTERSECTION OF US-180 AND FARM ROAD 600 AND TRUBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3275 9961 3273 9961 3260 9968 3252 9975
      3272 10007 3293 9990
TIME...MOT...LOC 0845Z 306DEG 30KT 3276 9989 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
885 
WWUS54 KSJT 120906
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
406 AM CDT THU MAY 12 2016

TXC253-120930-
/O.CON.KSJT.SV.W.0162.000000T0000Z-160512T0930Z/
JONES TX-
406 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL JONES COUNTY...

AT 406 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSON...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HAWLEY AROUND 430 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
FORT PHANTOM HILL...FUNSTON...THE INTERSECTION OF US-
180 AND FARM ROAD 600 AND TRUBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3275 9961 3273 9961 3260 9968 3252 9975
      3272 10007 3293 9990
TIME...MOT...LOC 0906Z 330DEG 11KT 3270 9983 

HAIL...1.00IN
WIND...60MPH
 
$$
526 
WWUS54 KSJT 120920
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
420 AM CDT THU MAY 12 2016

TXC253-120929-
/O.CAN.KSJT.SV.W.0162.000000T0000Z-160512T0930Z/
JONES TX-
420 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JONES COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3275 9961 3273 9961 3260 9968 3252 9975
      3272 10007 3293 9990
TIME...MOT...LOC 0917Z 306DEG 30KT 3263 9972 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:01 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 12, 12:01 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
1201 AM CDT THU MAY 12 2016

.AVIATION...
/06Z TAFS/

Scattered thunderstorms will continue across the Big Country and
further south through the early morning hours according to high
res models. The KABI terminal may be affected during the next few
hours, as storms are moving through Abilene. Also, thunderstorms
may make it into the KSJT terminal between 09-13Z. Otherwise, have
a VCTS at the the southern terminals. Stratus will develop by
Thursday morning and have MVFR ceilings by 08Z to 11Z.

&&

.PREV DISCUSSION... /issued 705 PM CDT WED MAY 11 2016/

AVIATION...
/00Z TAFS/

Thunderstorms will continue across much of the Big Country this
evening. The KABI terminal may be affected during the next few
hours, but it looks like most of the convection will remain north
and east of KABI. Additional thunderstorms are possible later
tonight through the early morning at least indicated high res
models. Going with TEMPO groups for TSRA at KABI/KSJT for a few
hours. Otherwise, stratus will develop by Thursday morning and
have MVFR ceilings by 08Z to 11Z.

PREV DISCUSSION... /issued 313 PM CDT WED MAY 11 2016/

SHORT TERM...
(Tonight and Thursday)

Weak front has sagged into the northern Big Country this afternoon,
with visible satellite showing the boundary draped across Haskell
and Throckmorton Counties. Much drier behind the boundary, but ahead
of the boundary low level instability is increasing with CAPE values
above 3000 j/kg. Having said that, there has been healthy inhibition
in place as well so far today. Not a lot upper support, so will
depend on additional heating and convergence along the front to
initiate convection. Will likely see the first storms develop later
this afternoon across the Big Country near the frontal boundary, and
perhaps farther south along an outflow boundary from last nights
convection that looks to be laying north of Coleman and Brownwood.
As inhibition continues to weaken, storms will begin to increase in
coverage.

Front is expected to stall, perhaps even push back north for a
little while, and then start to move back south by around midnight.
Models show more widespread convection developing along the front at
this point and pushing south. Highest POP's will be across the Big
Country overnight and then pushing south across the remainder of
West Central Texas late tonight and into the day on Thursday. Chance
POPS area wide on Thursday. Increased cloud cover and cooler air
mass will lead to afternoon highs in the 70s and 80s.

LONG TERM...
(Thursday night and Wednesday)

Rain chances will continue across much of West Central Texas through
the extended forecast. A cold front that will move through much of
the area Thursday, then stall somewhere across our southern
counties Thursday night, aiding in continued shower and
thunderstorm development. Exactly where this front stalls will
dictate where the best PoPs will reside. At this point, the best
PoPs look to be across our southern counties, with rain chances
decreasing as you head north toward the Big Country. A few
lingering storms will be possible Friday, especially across the
Interstate 10 corridor. Highs on Friday will be near to slightly
below seasonal normals, in the low to mid 80s.

The next cold front will approach the northern Big Country Saturday
morning, with an increasing chance of showers and thunderstorms.
Some timing differences continue with this feature, but this front
is forecast to slowly move through the area Saturday into Saturday
night. This in combination with intermittent disturbances moving
across the region in the southwest flow aloft, will bring a chance
of showers and thunderstorms to much of the forecast area. Highs on
Saturday will be mostly in the mid to upper 80s, while highs on
Sunday will be in the mid 70s to lower 80s.

At least scattered showers and thunderstorms will be possible for
the first part of next week, as the region remains in southwest flow
aloft. High will mainly be in the 80s with overnight lows mainly in
the 60s.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 64  75  60  82 /  70  40  20  10
San Angelo 	 67  80  63  85 /  40  50  30  20
Junction 	 71  83  64  85 /  30  40  40  20

&&

.SJT Watches/Warnings/Advisories...
None.
&&

99/99/21
Hazardous weather outlook, May 11, 3:04 PM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 PM CDT WED MAY 11 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-122015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
304 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME OF WHICH WILL BE STRONG TO SEVERE
...WILL DEVELOP ACROSS WEST CENTRAL TEXAS LATE THIS AFTERNOON AND
TONIGHT. THE STORMS WILL BE MOST LIKELY ALONG AND NORTH OF
INTERSTATE 20 FROM SWEETWATER TO ABILENE. LARGE DAMAGING
HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING WILL BE THE PRIMARY
SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ON THURSDAY AND
FRIDAY...AND THEN BECOME MORE WIDESPREAD OVER THE WEEKEND ONCE
AGAIN. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.

In the hours before

Local storm report, May 12, 1:10 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
110 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             CLYDE                   32.40N  99.50W
05/12/2016  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1600174

JOHNSON
Local storm report, May 12, 1:21 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
121 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             4 E DYESS AFB           32.42N  99.80W
05/12/2016  E1.00 INCH       TAYLOR             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1600175

JOHNSON
Local storm report, May 12, 1:28 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
128 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             VIEW                    32.34N  99.88W
05/12/2016  E1.50 INCH       TAYLOR             TX   PUBLIC

&&

EVENT NUMBER SJT1600176

JOHNSON
Special weather statement, May 12, 2:06 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
206 AM CDT THU MAY 12 2016

TXZ049-098-113-120745-
JONES TX-FISHER TX-HASKELL TX-
206 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES UNTIL 245 AM
CDT...

AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HAMLIN...
MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SAGERTON AROUND 230 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-180 AND RANCH ROAD 126...TUXEDO AND HITSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3306 9977 3268 10010 3278 10032 3296 10026
      3296 9999 3313 9999
TIME...MOT...LOC 0705Z 230DEG 35KT 3285 10010
Special weather statement, May 12, 3:19 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
319 AM CDT THU MAY 12 2016

TXZ098-113-114-120915-
JONES TX-SHACKELFORD TX-HASKELL TX-
319 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHWESTERN SHACKELFORD AND JONES COUNTIES UNTIL 415 AM CDT...

AT 319 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ANSON...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  AVOCA AROUND 330 AM CDT.
  NUGENT AROUND 340 AM CDT.
  LUEDERS AROUND 345 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FUNSTON...THE
INTERSECTION OF US-180 AND FARM ROAD 600...TUXEDO...US-
380 NEAR THE HASKELL-
STONEWALL COUNTY LINE...BIG COUNTRY BAPTIST ASSEMBLY AND LAKE FORT
PHANTOM HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3292 9947 3253 9973 3282 10015 3285 10015
      3296 10010 3296 9999 3317 9999 3322 9997
TIME...MOT...LOC 0819Z 275DEG 24KT 3281 9982
Special weather statement, May 12, 3:23 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
323 AM CDT THU MAY 12 2016

TXZ140-120915-
BROWN TX-
323 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROWN COUNTY UNTIL
415 AM CDT...

AT 323 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MAY...OR 13
MILES NORTH OF EARLY...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BLANKET AROUND 340 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OWENS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3172 9896 3206 9914 3208 9896 3193 9882
      3178 9872 3177 9872
TIME...MOT...LOC 0823Z 312DEG 28KT 3193 9889

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford39 min
May 11, 7:17 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor43 min
May 11, 7:18 PM CDTSevere Thunderstorm WarningSJTColeman42 min
May 11, 7:36 PM CDTSevere Thunderstorm WarningSJTJones39 min
May 11, 7:58 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman47 min
May 11, 7:59 PM CDTAreal Flood AdvisorySJTCallahan, Coleman3 hr
May 11, 8:04 PM CDTSpecial Weather StatementSJTJones26 min
May 11, 8:33 PM CDTSpecial Weather StatementSJTJones42 min
May 11, 8:38 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman52 min
May 11, 8:46 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman3 hr
May 11, 8:56 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels49 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman47 min
May 11, 9:44 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor46 min
May 11, 10:12 PM CDTSpecial Weather StatementSJTRunnels33 min
May 11, 10:24 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman66 min
May 11, 10:27 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford48 min
May 11, 11:00 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
May 11, 11:30 PM CDTSpecial Weather StatementSJTBrown45 min
May 11, 11:39 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Taylor51 min
May 12, 12:19 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor56 min
May 12, 12:32 AM CDTAreal Flood AdvisorySJTCallahan, Jones, Shackelford, Taylor3 hr
May 12, 1:02 AM CDTSevere Thunderstorm WarningSJTTaylor43 min
May 12, 1:05 AM CDTSevere Thunderstorm WarningSJTCallahan40 min
May 12, 1:37 AM CDTSevere Thunderstorm WarningSJTTaylor38 min
May 12, 1:39 AM CDTSevere Thunderstorm WarningSJTCallahan51 min
May 12, 2:06 AM CDTSpecial Weather StatementSJTJones39 min
May 12, 2:16 AM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones59 min
May 12, 2:24 AM CDTSevere Thunderstorm WarningSJTCallahan36 min
May 12, 3:02 AM CDTFlash Flood WarningSJTFisher, Haskell, Jones3 hr
May 12, 3:19 AM CDTSpecial Weather StatementSJTJones56 min
May 12, 3:23 AM CDTSpecial Weather StatementSJTBrown52 min
May 12, 4:05 AM CDTSpecial Weather StatementSJTFisher55 min
May 12, 4:15 AM CDTSpecial Weather StatementSJTJones60 min
May 12, 4:44 AM CDTFlash Flood WarningSJTCallahan, Jones, Shackelford, Taylor5 hr
May 12, 5:01 AM CDTSevere Thunderstorm WarningSJTCallahan44 min
May 12, 5:11 AM CDTSpecial Weather StatementSJTNolan49 min
May 12, 5:48 AM CDTSevere Thunderstorm WarningSJTCallahan42 min
May 12, 6:10 AM CDTSevere Thunderstorm WarningSJTBrown50 min
May 12, 6:58 AM CDTSpecial Weather StatementSJTBrown47 min
May 12, 9:11 AM CDTSpecial Weather StatementSJTLlano34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.